# SDR MASA2010081600877

- Difficulty date: August 13, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 19,354 hours, 13,682 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00792
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 2,405 hours, 1,791 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LT PACK SHUTDOWN AND SMOKED.  MX R2 ACM.
